# SDR MASA200602331

- Difficulty date: September 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 7,546 hours, 5,223 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2661 CLT.  RUDDER TRIM KNOB STICKING.  MX CLEANED SWITCH.
